| Catalog Number |
4002C2060 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance (2578)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using a px slim delivery microcatheter (px slim) and penumbra coil 400s (pc400s).During the procedure, the physician experienced resistance and was unable to advance a pc400 more than five centimeters out of the tip of the px slim and into the patient.The physician therefore removed the pc400 and completed the procedure using new coils and the same px slim.There was no report of an adverse effect to the patient.